Stefan Weltge
Cited by
Cited by
A short proof that the extension complexity of the correlation polytope grows exponentially
V Kaibel, S Weltge
Discrete & Computational Geometry 53 (2), 397-401, 2015
Three enhancements for optimization-based bound tightening
AM Gleixner, T Berthold, B Müller, S Weltge
Journal of Global Optimization 67 (4), 731-757, 2017
Lower bounds on the sizes of integer programs without additional variables
V Kaibel, S Weltge
Mathematical Programming 154 (1-2), 407-425, 2015
Notions of maximality for integral lattice-free polyhedra: the case of dimension three
G Averkov, J Krümpelmann, S Weltge
Mathematics of Operations Research 42 (4), 1035-1062, 2017
Subgraph polytopes and independence polytopes of count matroids
M Conforti, V Kaibel, M Walter, S Weltge
Operations research letters 43 (5), 457-460, 2015
Sizes of linear descriptions in combinatorial optimization
S Weltge
Universitätsbibliothek, 2015
Tight bounds on discrete quantitative Helly numbers
G Averkov, BG Merino, I Paschke, M Schymura, S Weltge
Advances in Applied Mathematics 89, 76-101, 2017
Hidden vertices in extensions of polytopes
K Pashkovich, S Weltge
Operations research letters 43 (2), 161-164, 2015
Learning and propagating Lagrangian variable bounds for mixed-integer nonlinear programming
AM Gleixner, S Weltge
International Conference on AI and OR Techniques in Constriant Programming …, 2013
Extended formulations for independence polytopes of regular matroids
V Kaibel, J Lee, M Walter, S Weltge
Graphs and combinatorics 32 (5), 1931-1944, 2016
Maximum semidefinite and linear extension complexity of families of polytopes
G Averkov, V Kaibel, S Weltge
Mathematical Programming 167 (2), 381-394, 2018
Strengthening convex relaxations of 0/1-sets using boolean formulas
S Fiorini, T Huynh, S Weltge
arXiv preprint arXiv:1711.01358, 2017
Distances between optimal solutions of mixed-integer programs
J Paat, R Weismantel, S Weltge
Mathematical Programming, 1-14, 2018
Characterizing polytopes in the 0/1-cube with bounded chvátal-gomory rank
Y Benchetrit, S Fiorini, T Huynh, S Weltge
Mathematics of operations research 43 (3), 718-725, 2018
Computing the extension complexities of all 4-dimensional 0/1-polytopes
M Oelze, A Vandaele, S Weltge
arXiv preprint arXiv:1406.4895, 2014
Lifting linear extension complexity bounds to the mixed-integer setting
A Cevallos, S Weltge, R Zenklusen
Proceedings of the Twenty-Ninth Annual ACM-SIAM Symposium on Discrete …, 2018
Optimality certificates for convex minimization and Helly numbers
A Basu, M Conforti, G Cornuéjols, R Weismantel, S Weltge
Operations Research Letters 45 (6), 671-674, 2017
Persistency of Linear Programming Formulations for the Stable Set Problem
E Rodríguez-Heck, K Stickler, M Walter, S Weltge
arXiv preprint arXiv:1911.01478, 2019
The stable set problem in graphs with bounded genus and bounded odd cycle packing number
M Conforti, S Fiorini, T Huynh, G Joret, S Weltge
Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete …, 2020
Distances of optimal solutions of mixed-integer programs
J Paat, R Weismantel, S Weltge
arXiv preprint arXiv:1801.08751, 2018
The system can't perform the operation now. Try again later.
Articles 1–20